# SDR AALA20100109DFW01

- Difficulty date: January 8, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25D MISSING LENS SHROUD.  REPLACED LENS SHROUD ON SEAT 25D.
